2019
Том 71
№ 6

All Issues

Grebenikov E. A.

Articles: 3
Article (Russian)

On one mathematical problem in the theory of nonlinear oscillations

Grebenikov E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 56–62

We consider one mathematical problem that was discussed by the author and A. M. Samoilenko at the Third International Conference on the Theory of Nonlinear Oscillations (Transcarpathia, 1967).

Article (Russian)

Analytic study of some differential equations related to problems of space dynamics

Chichurin A. V., Grebenikov E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 162–171

We present a survey of results of the study of differential equations whose solutions have singularities of a certain type, in particular movable singular points with fairly simple topology. New statements on the form of partial and general solutions of these equations are obtained.

Article (Russian)

New classes of exact solutions for a problem of many bodies that attract one another according to an arbitrary law depending on the distances between bodies

Gadomskii L. Ya., Grebenikov E. A., Gurskaya A. R., Zemtsova N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 329–337

The existence of a 5-parameter family of exact solutions is proved for differential equations describing the motion of many bodies that attract one another according to an arbitrary law depending on the distances between the bodies.